MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546650
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2b: subsequent product codes kqm, ntn.Block e1: the reported healthcare facility is: (b)(6).Block h6 (impact codes): impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Block h11: investigation results the product was not returned for analysis to identify any defect with the device.Without a product returned, no product analysis could be conducted.The reported event could not be confirmed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Since the investigation findings cannot confirm the presence or absence of the reported problem with the device, and the device was not received for proper evaluation, the investigation conclusion code selected for this complaint is unable to exclude device problem.
 
Event or Problem Description
Note: this report pertains to one of four devices were used in this event, three spyscope ds ii and one spyglass ds controller.This record represents spy ds controller.It was reported to boston scientific corporation that a spyscope ds controller and three spyscope ds ii were attempted for use in the bile duct during a cholangioscope procedure on (b)(6) 2026, for the treatment of stones.During the procedure, no imaging was obtained, and three different catheters were attempted.The procedure was not completed due to this event.No patient complications were reported as a result of this event.

Brand Name
SPYGLASS DS
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24649147
Report Number3005099803-2026-01032
Device Sequence Number10069989
Product Code FBN
UDI-Device Identifier08714729874348
UDI-Public(01)08714729874348(11)150522(10)1514200013
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546650
Device Catalogue NumberM00546650
Device Lot Number1514200013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2026
Initial Report FDA Received Date03/20/2026
Date Device Manufactured05/22/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown